# SDR REXA2015100900923

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,643 hours, 11,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FWD OVERWING EMER LIGHT INOPERATIVE.  RT EXTERIOR AFT OVERWING EMER LIGHT INOPERATIVE.  FOUND CONNECTORS J5447 & J5448 SWAPPED ON CEILING PANEL 253QLC.  INSTALLED CONNECTORS & PERFORMED OPERATIONS CHECK OF EMER LIGHTS IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.  R & R NR 3 EMER BATTERY CHARGER IAW AMM 33-51-17.  R & R NR 3 & 4 EMER BATTERY IAW AMM 33-51-17.
